# SDR DALA12002683130

- Difficulty date: June 28, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT AT FR68 LT Y765 UPPER FLANGE HAS CORROSION.  BLENDED AREA IAW SRM 51-74-00 L=2 W=1 D=0.060 INCH ORIGINAL MAT .137 INCH.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15 FIG 2.  RECEIVED NEW FLOORBEAM.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11 AND IAW TRM 53-21-01.
